# SDR 2002UALA00353

- Difficulty date: March 5, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 32,499 hours, 11,864 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: 92099H8659
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID SMELL AND SPARKS FROM RIGHT WINDSHIELD HEAT.  RIGHT WINDSHIELD CRACKED.  MOISTURE INGRESSION OF 1ST OFFICERS WINDSHIELD CAUSED ARCING OF THE HEATING ELEMENT.  REPLACED WINDSHIELD ASSY AND WINDOW HEAT CONTROLLER.
